2 doctors weighed in:
What are some side effects of tramadol if you suddenly stop using it?
2 doctors weighed in

Dr. Richard Rosenthal
Pain Management
1 doctor agrees
In brief: Opiate withdrawal
Tramadol causes a typical opiate withdrawal syndrome with symptoms of nausea, vomiting, diarrhea, sweating, anxiety, runny nose, muscle aches, tearing and insomnia.
In addition, tramadol can cause atypical withdrawal symptoms including seizures. The withdrawal symptoms from tramadol last longer (7 days) than from a typical opiate (3-4 days).

In brief: Opiate withdrawal
Tramadol causes a typical opiate withdrawal syndrome with symptoms of nausea, vomiting, diarrhea, sweating, anxiety, runny nose, muscle aches, tearing and insomnia.
In addition, tramadol can cause atypical withdrawal symptoms including seizures. The withdrawal symptoms from tramadol last longer (7 days) than from a typical opiate (3-4 days).
Dr. Richard Rosenthal
Dr. Richard Rosenthal
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
929K people helped
Continue
107,000 doctors available
Read more answers from doctors